Will I react similarly to organic sulfur as I do with sulfa drugs?


Red and Yellow PillsQuestion of the Day: I’m allergic to sulfa drugs and am concerned that I will respond in a similar manner if I begin taking organic sulfur crystals. Can you assure me that this is not so?

Your concern about sulfa drug allergies is a topic that comes up frequently. Sulfa drugs are sulfites, while the chemical composition of organic sulfur (aka methylsulfonylmethane) is made up of a different set of molecules. Consequently, your body should not experience the same type of allergic reaction as you do when taking sulfa drugs.

What you may notice as you begin your organic sulfur program are flu-like symptoms, dizziness, or the onset of diarrhea which are associated with a natural detoxification process. These symptoms usually disappear over a short period of time as your body adjusts to taking organic sulfur regularly. Should you experience what appears to be a detox reaction, take more organic sulfur immediately. More sulfur seems to be better tolerated than taking too little. You cannot take too much.

References
MSM Questions & Answers

Sulfa Allergy and Sulfite Allergy
Common Confusion Amongst People With Sulfa Allergy and Sulfite Allergy

Sulfonamide (medicine)
From Wikipedia, the free encyclopedia
Sulfa allergies are common, hence medications containing sulfonamides are prescribed carefully. It is important to make a distinction between sulfa drugs and other sulfur-containing drugs and additives, such as sulfates and sulfites, which are chemically unrelated to the sulfonamide group, and do not cause the same hypersensitivity reactions seen in the sulfonamides.

Submit your review
1
2
3
4
5
Submit
     
Cancel

Create your own review

Average rating:  
 0 reviews

Tags: , , , , , , ,

Leave a Reply

        
Translate »